# SDR A6WA200940209

- Difficulty date: April 12, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,595 hours, 15,953 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD LOW PRESSURE CAUTION INFLIGHT, COMPLIED WITH QRH WITH APPROX 17 MIN REMAINING IN FLIGHT.   INSP AND FOUND NR 2 HYD SYS RESERVOIR SUCTION LINE LEAKING.  REPAIRED HYD LINE WITH NEW FITTINGS IAW AMM 20-22-00.  BLED NR HYD SYS OPS AND LEAK CHECK NORMAL IAW AMM 29-11-00.  (K)
